# SDR SWAA2013021312622

- Difficulty date: February 1, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9930538
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - CUSP WEB HAS CORROSION AT STA 503-522 RIGHT SIDE.  REMOVED CORROSION AT STA 503-522 RIGHT CUSP WEB IAW B717 SRM 51-10-04. ORIG MAT .020 REMAINING .000 LOSS OF .020 FOUND TO BE OUT OF LIMITS IAW B717 SRM 53-00-00 FIG 103.  REMOVED DAM
